MAUDE Adverse Event Report: ZIMMER BIOMET, INC. PERSONA 0 DEGREE CEMENTED TIBIAL COMPONENT RIGHT SIZE F; PROSTHESIS, KNEE

ZIMMER BIOMET, INC. PERSONA 0 DEGREE CEMENTED TIBIAL COMPONENT RIGHT SIZE F; PROSTHESIS, KNEE
Model Number N/A
Medical Device Problem Code Loosening of Implant Not Related to Bone-Ingrowth (4002)
Health Effect - Clinical Code Failure of Implant (1924)
Date of Event 02/14/2025
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that patient underwent a right knee arthroplasty revision to address tibial loosening approximately two (2) years post-operatively.Attempts have been made; however, no additional information is available.
 
Additional Manufacturer Narrative
(b)(4).D10: concomitant devices - persona medial congruent articular surface right 12mm size 6-7 ef catalog #: 42522100712 lot #: 65424753, persona cruciate retaining standard femoral component size 7 r catalog #: 42508606202 lot #: 66073893, nexgen porous tm patella 10mm x 35mm catalog #: 00587806535 lot #: 66068247.The complainant has indicated that the product will not be returned to zimmer biomet for investigation as the patient kept the explanted device.The investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.The event is confirmed.No product was returned, or pictures provided; visual and dimensional evaluations could not be performed.The device history record was reviewed and no discrepancies relevant to the reported event were found.Review of complaint history found no additional related issues for this item and the reported part and lot combination.Medical records were not provided.The root cause is attributed to a failure to follow instructions for not using cement with the implant.Per the instructions for use, ''porous coated components may be used cemented or uncemented (biological fixation), except for the persona osseoti keel tibia which is for uncemented use only.All other femoral, tibial baseplate and all-polyethylene (uhmwpe and vehxpe) patella components are indicated for cemented use only.'' a porous coated component was not implanted.Therefore, cement should have been used.If any further information is found which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
No further event information available at the time of this report.

Brand Name
PERSONA 0 DEGREE CEMENTED TIBIAL COMPONENT RIGHT SIZE F
Common Device Name
PROSTHESIS, KNEE
Manufacturer (Section D)
ZIMMER BIOMET, INC.
1800 w. center st.
warsaw IN 46580
Manufacturer (Section G)
ZIMMER BIOMET, INC.
1800 w. center st.
warsaw IN 46580
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key21526099
Report Number0001822565-2025-00536
Device Sequence Number15567171
Product Code JWH
UDI-Device Identifier00889024632134
UDI-Public(01)00889024632134(17)330430(10)65805646
Combination Product (Y/N)N
Initial Reporter StateKS
Initial Reporter CountryUS
PMA/510(K) Number
K221479
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Device Explanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Distributor
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 06/23/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue Number42536007502
Device Lot Number65805646
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/14/2025
Supplement Date Received by Manufacturer06/17/2025
Initial Report FDA Received Date03/05/2025
Supplement Report FDA Received Date06/23/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/03/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H11 NARRATIVE.
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient SexMale